# SDR SIMA20011436

- Difficulty date: May 10, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S5367800820002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND THE LEFT AFT ZEE MEMBER BETWEEN FRAMES 39 AND 40 CORRODED, AND THE RIGHT AFT ZEE MEMBER BETWEEN FRAMES 39 AND 41 CORRODED.  MAINTENANCE REMOVED AND REPLACED BOTH ZEE MEMBERS IAW SRM 53-25-04.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
